# SDR ASOA03665

- Difficulty date: December 20, 2003
- Submitted: February 3, 2004
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 4351 - DURING AGROUND INSPECTION IN MGM, THE RIGHT OVERWING EXTERIOR EMERGENCY EXIT LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE RIGHT OVERWING EXTERIOR EMERGENCY EXIT LIGHT LAMP.  OPERATIONAL CHECKES GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
